On the kashaev invariant and the twisted reidemeister torsion of two-bridge knots

Tomotada Ohtsuki, Toshie Takata

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

It is conjectured that, in the asymptotic expansion of the Kashaev invariant of a hyperbolic knot, the first coefficient is represented by the complex volume of the knot complement, and the second coefficient is represented by a constant multiple of the square root of the twisted Reidemeister torsion associated with the holonomy representation of the hyperbolic structure of the knot complement. In particular, this conjecture has been rigorously proved for some simple hyperbolic knots, for which the second coefficient is presented by a modification of the square root of the Hessian of the potential function of the hyperbolic structure of the knot complement. In this paper, we define an invariant of a parametrized knot diagram as a modification of the Hessian of the potential function obtained from the parametrized knot diagram. Further, we show that this invariant is equal (up to sign) to a constant multiple of the twisted Reidemeister torsion for any two-bridge knot.

Original languageEnglish
Pages (from-to)853-952
Number of pages100
JournalGeometry and Topology
Volume19
Issue number2
DOIs
Publication statusPublished - Apr 10 2015

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Cite this